PuSH - Publikationsserver des Helmholtz Zentrums München

Hösel, V.* ; Hofmann, M.G. ; Lasser, R.

Means and Følner condition on polynomial hypergroups.

Mediterr. J. Math. 7, 75-88 (2010)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We investigate summing sequences in the context of polynomial hypergroups. It will be shown that the summing sequence $${(S_{n})_{ninmathbb{N}_{0}}}$$, where S n = {0, 1, . . . , n}, is equivalent to the growth condition (H) of the Haar weights h(n). This condition is also sufficient for the existence of means which satisfy a strong form of translation invariance. Furthermore we give exact representations of the unique translation invariant mean on the space of weakly almost periodic sequences for a large class of polynomial hypergroups.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Orthogonal polynomials; Hypergroups; Summing sequences; Amenability
ISSN (print) / ISBN 1660-5446
e-ISSN 1660-5454
Quellenangaben Band: 7, Heft: 1, Seiten: 75-88 Artikelnummer: , Supplement: ,
Verlag Birkhäuser
Begutachtungsstatus Peer reviewed